# SDR 96UAL900190

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7283U
- Make and model: Boeing 727222
- Aircraft serial: 21561
- Engine: Pwa JT8D15
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Transfer
- Condition: Failed
- Location: Nr 1 Fuel Tank
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER OUT OF NR 1 MAIN FUEL TANK.  REPORTED 1000 POUND LOSS WITH NO PUMPS ON.
